# SDR UPS09654799

- Difficulty date: February 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587651
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN DECK FLOOR PANEL AT STA 627 BL 0 DAMAGED 1 INCH HOLE IN TOP SKIN AT CENTER OF PANEL.  DAMAGE 59 INCHES FROM AFT OF PANEL AND 3.5 INCHES FROM RT EDGE OF PANEL.  REPAIR PER EO B767-5320-32392-A.
